# SDR QMLA2019041749036

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N137AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0326
- Aircraft time: 5,237 hours, 19,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY TWO MINUTES OUT FROM LANDING AT BASE, NOTICED A STRONG BURNING ELECTRICAL SMELL. SOON AFTER THE CREW WAS ALSO ABLE TO PICK UP THE SMELL AS WELL. NEVER DETECTED ANY SMOKE OR FLAMES. CONTINUED TO DESTINATION AND LANDED. AFTER SHUTDOWN THE SMELL WAS STILL DETECTABLE FROM THE TOP OF THE INSTRUMENT PANEL, BUT BY THE TIME THE MECHANIC ARRIVED IT HAD DISSIPATED.   RAN ACFT AT FULL RPM FOR 10 MINUETS WITH ALL ELECTRICAL EQUIPMENT ON TO INCLUDE LANDING AND SEARCH LIGHTS.  SMELLED OVER THE TOP OF DASH SEVERAL TIMES DURNING GROUND RUN, NOTHING DETECTED. WIND WAS CALM ON THE PAD. NO SMELL OF FUMES, SMOKE OR FLAMES DETECTED, ALL EQUIPMENT WAS REACTING NORMAL NO DEFECTS NOTED.  COULD NOT DUPLICATE.
